# SDR SWAA2024112149549

- Difficulty date: October 16, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241ZF HAS TOP SURFACE DELAMINATION.<[01] TOP SURFACE DELAMINATION ON CABIN FLOOR PANEL 241ZF WAS REPAIRED IAW SRM 53-00-50-2R-1.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
